# SDR QR9R2024011700001

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720089119
- Aircraft time: 5,218 hours
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 55CF9276
- Part serial: NA
- Condition: Broken
- Location: Throttle
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE AT GROUND IDLE #2 ENGINE REMAINED AT 38% TORQUE WHILE #1 ENGINE SHOWED 0%. ATTEMPTED TWICE TO ROLL TWIST GRIP TO FLY RESULTING IN THE #2 TWIST GRIP CAUTION TO REMAIN ILLUMINATED. MAINTENANCE ATTEMPTED TO RESET SWITCH WITH NO CHANGE. ATTEMPTED NORMAL SHUTDOWN ON BOTH ENGINES, #2 ENGINE FAILED TO SHUTDOWN INDICATING 40% TRQ,, 545 TOT, AND 87%N1. SHUTDOWN WAS COMPLETED UTILIZING THE #2 EMER OFF SWITCH. MTF VERIFIED #2 ENGINE THROTTLE CABLE BROKE AT BOTTOM SIDE OF THE SWIVEL HEAD. REMOVED AND REPLACED ENG2 CONTROL (N1) CABLE.
